# SDR SWAA2016041851011

- Difficulty date: April 14, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 70,556 hours, 57,331 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 613594
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIR TURN BACK, DECLARED EMER JUST OUT OF 10,000'.  FLIGHT ATTENDANT CALLED TO INFORM OF SMOKE SMELL IN CABIN.  FOUND RT ACM LEAKED OIL INTERNALLY.  R & R RT ACM IAW MM.
